# SDR QXEA2016010700007

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 15,308 hours, 16,362 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 20,394 hours, 21,750 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT AND RAPID DECREASE OF NR 1 OIL PRESSURE INDICATION.  ENGINE SHUTDOWN.  LANDING UNEVENTFUL. R & R NR 1 ENGINE.  REPLACED NR 1 PROP HUB ASSY, BLADE ASSY REMOVAL AND RE-INSTALL.  REPLACED ACOC.  REPLACED ACOC LINES, REPLACED AC GENERATOR. REPLACED NR 1 PROP BETA TUBE.  ALL OPS AND LEAK CHECKS GOOD.  ABOVE COMPONENTS REPLACED DUE TO CHIP DETECTOR FINDINGS.  RETURNED TO SERVICE.
